Alert archive / New Jersey / Excessive Heat Warnings in 2021
Excessive Heat Warning 1, NWS New York, NY
NWS New York, NY issued this excessive heat warning at Jun 30, 2021, 4:14 AM EDT for 5 counties in New Jersey. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2021, 4:14 AM EDT (08:14 UTC)
- Expired
- Jun 30, 2021, 8:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS New York, NY
Counties Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ
The radar
The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1090 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1271 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
896 WWUS71 KOKX 300814 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 414 AM EDT Wed Jun 30 2021 NJZ004-006-104>108-010000- /O.UPG.KOKX.HT.Y.0002.000000T0000Z-210701T0000Z/ /O.NEW.KOKX.EH.W.0001.210630T0814Z-210701T0000Z/ Eastern Passaic-Hudson-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union- 414 AM EDT Wed Jun 30 2021 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 107. * WHERE...Eastern Passaic, Hudson, Eastern Bergen, Western Essex, Eastern Essex, Western Union and Eastern Union Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... An Excessive Heat Warning is issued when the combination of heat and humidity is expected to make it feel like it is 105 degrees or greater. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible, and drink plenty of water. Seniors and those with chronic health problems or mental health conditions are at increased risk. Homes without air conditioning can be much hotter than outdoors. Use air conditioning to stay cool at home or go to a place that has air conditioning. Check on vulnerable friends, family members and neighbors. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! In cases of heat stroke call 9 1 1. && $$ CTZ005>012-NJZ002-103-NYZ067>071-078>080-177-179-010000- /O.CON.KOKX.HT.Y.0002.000000T0000Z-210701T0000Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Western Bergen-Orange-Putnam-Rockland-Northern Westchester- Southern Westchester-Northwest Suffolk-Northeast Suffolk- Southwest Suffolk-Northern Nassau-Southern Nassau- 414 AM EDT Wed Jun 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 104. * WHERE...Portions of northeast New Jersey, southern Connecticut and southeast New York. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory is issued when the combination of heat and humidity is expected to make it feel like it is 95 to 99 degrees for two or more consecutive days, or 100 to 104 degrees for any length of time. Seniors and those with chronic health problems or mental health conditions are at an increased risk. Homes without air conditioning can be much hotter than outdoor temperatures. Use air conditioning to stay cool at home or go to a place that has air conditioning. Check on vulnerable friends, family members and neighbors. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! In cases of heat stroke call 9 1 1. && $$ NYZ072>075-176-178-010000- /O.CON.KOKX.HT.Y.0002.000000T0000Z-210701T0000Z/ New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northern Queens-Southern Queens- 414 AM EDT Wed Jun 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values up 104. * WHERE...New York (Manhattan), Bronx, Southern Queens, Richmond (Staten Island), Kings (Brooklyn) and Northern Queens Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory is issued when the combination of heat and humidity is expected to make it feel like it is 95 to 99 degrees for two or more consecutive days, or 100 to 104 degrees for any length of time. New York City residents should call 3-1-1 to identify cooling center locations and obtain "Beat the Heat" safety tips. Seniors and those with chronic health problems or mental health conditions are at an increased risk. Homes without air conditioning can be much hotter than outdoor temperatures. Use air conditioning to stay cool at home or go to a place that has air conditioning. Check on vulnerable friends, family members and neighbors. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! In cases of heat stroke call 9 1 1. && $$
2 follow-up statements
328 WWUS71 KOKX 301647 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 1247 PM EDT Wed Jun 30 2021 NJZ004-006-104>108-010000- /O.CON.KOKX.EH.W.0001.000000T0000Z-210701T0000Z/ Eastern Passaic-Hudson-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union- 1247 PM EDT Wed Jun 30 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 107. * WHERE...Eastern Passaic, Hudson, Eastern Bergen, Western Essex, Eastern Essex, Western Union and Eastern Union Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... An Excessive Heat Warning is issued when the combination of heat and humidity is expected to make it feel like it is 105 degrees or greater. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible, and drink plenty of water. Seniors and those with chronic health problems or mental health conditions are at increased risk. Homes without air conditioning can be much hotter than outdoors. Use air conditioning to stay cool at home or go to a place that has air conditioning. Check on vulnerable friends, family members and neighbors. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! In cases of heat stroke call 9 1 1. && $$ CTZ005>012-NJZ002-103-NYZ067>071-078>080-177-179-010000- /O.CON.KOKX.HT.Y.0002.000000T0000Z-210701T0000Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Western Bergen-Orange-Putnam-Rockland-Northern Westchester- Southern Westchester-Northwest Suffolk-Northeast Suffolk- Southwest Suffolk-Northern Nassau-Southern Nassau- 1247 PM EDT Wed Jun 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 104. * WHERE...Portions of northeast New Jersey, southern Connecticut and southeast New York. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory is issued when the combination of heat and humidity is expected to make it feel like it is 95 to 99 degrees for two or more consecutive days, or 100 to 104 degrees for any length of time. Seniors and those with chronic health problems or mental health conditions are at an increased risk. Homes without air conditioning can be much hotter than outdoor temperatures. Use air conditioning to stay cool at home or go to a place that has air conditioning. Check on vulnerable friends, family members and neighbors. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! In cases of heat stroke call 9 1 1. && $$ NYZ072>075-176-178-010000- /O.CON.KOKX.HT.Y.0002.000000T0000Z-210701T0000Z/ New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northern Queens-Southern Queens- 1247 PM EDT Wed Jun 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values up 104. * WHERE...New York (Manhattan), Bronx, Southern Queens, Richmond (Staten Island), Kings (Brooklyn) and Northern Queens Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory is issued when the combination of heat and humidity is expected to make it feel like it is 95 to 99 degrees for two or more consecutive days, or 100 to 104 degrees for any length of time. New York City residents should call 3-1-1 to identify cooling center locations and obtain "Beat the Heat" safety tips. Seniors and those with chronic health problems or mental health conditions are at an increased risk. Homes without air conditioning can be much hotter than outdoor temperatures. Use air conditioning to stay cool at home or go to a place that has air conditioning. Check on vulnerable friends, family members and neighbors. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! In cases of heat stroke call 9 1 1. && $$
067 WWUS71 KOKX 302359 NPWOKX URGENT - WEATHER MESSAGE National Weather Service New York NY 759 PM EDT Wed Jun 30 2021 NJZ004-006-104>108-010100- /O.EXP.KOKX.EH.W.0001.000000T0000Z-210701T0000Z/ Eastern Passaic-Hudson-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union- 759 PM EDT Wed Jun 30 2021 ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... Temperatures and heat index values are expected to drop as the evening continues. However, it parts of the area may still see heat index values of 95 or greater through 9 pm. $$ CTZ005>012-NJZ002-103-NYZ067>075-078>080-176>179-010100- /O.EXP.KOKX.HT.Y.0002.000000T0000Z-210701T0000Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Western Bergen-Orange-Putnam-Rockland-Northern Westchester- Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 759 PM EDT Wed Jun 30 2021 ...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... Temperatures and heat index values are expected to drop as the evening continues. However, it parts of the area may still see heat index values of 95 or greater through 9 pm. $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this excessive heat warning went out at Jun 30, 2:00 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 30, 2:00 AM EDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service New York NY
200 AM EDT Wed Jun 30 2021
.SYNOPSIS...
High pressure over the western Atlantic remains the dominant
weather feature through Wednesday, resulting in hot temperatures
and high humidity. A pre-frontal trough moves over the area
Wednesday evening and night ahead of a cold front that slowly
moves across the area Thursday into Friday. An upper level
disturbance moves across the area over the weekend. A weak
frontal system may impact the area early next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Made slight adjustments to temperatures, dewpoints, and cloud
coverage to better match observed trends. Forecast overall
remains on track.
Convection has stayed mainly north of the forecast region and
with slightly decreasing low level instability as well as
negative vorticity advection in the mid levels, kept forecast
dry for the remainder of the night.
Heat Advisory remains in effect through early Wednesday evening
for all but southeast Suffolk County.
Dry conditions will prevail tonight, but it will remain very warm
and muggy. Lows will generally be in the lower to middle 70s
for most locations except for the NYC and urban NE NJ corridor
where lows will be in the upper 70s to around 80 degrees.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
High temperatures and humidity will continue on Wednesday.
Heights aloft will begin falling through the day in response to
a shortwave digging southward out of southeast Canada towards
the Great Lakes. A slow moving frontal system will approach New
England ahead of the shortwave. A pre-frontal trough will set up
over the region in the afternoon and evening. Scattered
thunderstorms should develop north and west of the area in the
early afternoon and then shift southward towards the interior by
late afternoon and early evening. Instability is quite high on
the latest model guidance with values averaging around 2500
J/kg. 0-6 km bulk shear also increase compared to today with
values around 30 kt. The pre-frontal trough may also serve as a
focus of convection as well. These ingredients support the
chance of isolated to scattered severe thunderstorms with the
greater threat north of the NYC metro and Long Island. SPC has
placed the Lower Hudson Valley and southern Connecticut in a
slight risk for severe thunderstorms. The main threat will be
from damaging wind gusts. A marginal risk currently exists
closer to the coast. One negating factor near the coast is the
pre-frontal trough may not be nearby until evening when some of
the instability has dropped off.
Do not think convection starts early enough to prevent
temperatures from once again reaching the middle and upper 90s
away from the immediate coast. Maximum heat indices will be
similar to those observed on Tuesday, mostly 95-104. There may
be a spotty reading above 104 in the usual warm spots such as
KEWR, but not enough coverage for an upgrade to a warning.
Record high temperatures could be tied or broken once again.
Intensity of convection should weaken with loss of heating
Wednesday night. The proximity of the pre-frontal trough and
falling heights aloft support a chance for showers and
thunderstorms at night, but the greatest coverage looks to
occur in the evening. Lows will be in the lower to middle 70s.
If convection does occur in the NYC metro, then lows could be
closer to 80 degrees.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Global models have come into much better agreement with the
evolution of the upper air pattern to end the week and into the
weekend. An upper trough dropping southeast into the Great Lakes
on Thursday closes off an upper low, which then translates
eastward across the Ohio Valley on Friday and slowly east to off
the Mid Atlantic coast early Sunday.
Preceding the upper trough will be a cold front that approaches
from NW on Thursday and in tandem with the upper trough to the
west will also slowly work across the area. This is where there
are some differences, in particular with the 12Z ECMWF, which
keep the front across the area Thursday night until a frontal
wave passes near or just NW of the NYC. Much of the model suite
is quicker with the front moving to the east. This will
determine the axis of heaviest rainfall, with a deep-layered SW
flow aloft and multiple waves tracking along the boundary as it
works east. The potential is there for a widespread 2 inch
rainfall with localized higher amounts. PW values get to around
2 inches. FFG guidance for much of the area is 3 to 4 inches
for 6h, but closer to 2 to 3 inches for NE NJ. Localized flash
flooding is possible. WPC has the area in a marginal risk.
As the front moves farther offshore Friday, precipitation will
become more showery in nature as waves of low pressure pass to
the east and the upper low approaches from the west. This should
persist into the weekend with perhaps a few low- topped
thunderstorms as the cold air moves in aloft. With the upper low
moving offshore on Sunday, the coverage of the showers should
ramp down.
Heights build Sunday night into Monday with the departure of
the upper low. A warm front moves through on Monday with a
possible weak cold frontal passage on Tuesday. Any convection
looks to be scattered at this time.
As for temperatures, the heat will start to break on Thursday,
but still quite warm and humid ahead of the approaching cold
front. Cloud cover and rainfall with the front moving through
along with the potential for frontal waves, will knock highs
down into the 70s Friday and through the weekend. A warmup will
follow early next week.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
Western Atlantic high pressure offshore remains nearby as a trough
of low pressure settles in from the west for the TAF period. Mostly
VFR conditions are expected. Only exceptions will be within showers
and thunderstorms late Wednesday as well as some patchy fog that
could develop near KGON late in the overnight and into early
Wednesday morning.
Winds will be S-SW near 10 kt overnight into Wednesday morning. SW
winds on Wednesday afternoon increase to 10-15 kt with gusts in the
20-25 kt range. Winds become more westerly and decrease closer to 10
kt Wednesday evening.
Shower and thunderstorm location and timing is uncertain towards
this evening. Relatively higher confidence for the showers and
thunderstorms early Wednesday evening north and west of NYC
terminals.
NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Amendments may be needed for an isolated shower / thunderstorm early
Wednesday afternoon for western city terminals. Timing of showers
and thunderstorms could be off by 1-3 hours into Wednesday evening.
.OUTLOOK FOR 06Z THURSDAY THROUGH SUNDAY...
.Wednesday Night-Thursday Night...Periods of showers and
thunderstorms possible with MVFR or lower at times.
.Friday-Friday Night...Showers likely, mainly during the day and
into early evening. Isolated thunderstorms during the afternoon into
early evening. MVFR or lower possible at times.
.Saturday-Sunday...A chance of showers. Isolated thunderstorms
Sunday afternoon into early Sunday evening. MVFR or lower possible
at times.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Sub-SCA conditions are expected overnight across all waters. Winds
and seas increase again on Wednesday. Wind gusts on the ocean
may once again approach 25 kt in the late afternoon and evening.
Inversion above the surface may prevent mixing of higher winds.
Seas may also build close to 5 ft late Wednesday and Wednesday
night. Have held off on an SCA due to the marginal winds and
potential that seas may fall just short. It is also a 3rd period
event.
A frontal boundary then moves across the area late Thursday into
Friday with the potential for numerous showers and thunderstorms.
E/NE winds behind the front and waves of low pressure may bring seas
up to marginal SCA Friday night into Saturday for the ocean waters.
Elsewhere, sub-SCA conditions are expected through the weekend.
&&
.HYDROLOGY...
Widespread showers and embedded thunderstorms Thursday afternoon
and night could bring a widespread 1-2 inch rainfall across the
area with localized higher amounts. This will likely result in
minor urban and poor drainage flooding and possibly localized
flash flooding.
&&
.TIDES/COASTAL FLOODING...
There is a moderate rip current risk at the ocean beaches for
Wednesday and Thursday.
&&
.CLIMATE...
6/30 Record Max Temperatures
BDR 94/1959
ISP 93/2012
LGA 97/1964
JFK 99/1964
NYC 99/1964
EWR 99/1964
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ005>012.
NY...Heat Advisory until 8 PM EDT this evening for NYZ067>075-
078>080-176>179.
NJ...Heat Advisory until 8 PM EDT this evening for NJZ002-004-006-
103>108.
MARINE...None.
&&
SYNOPSIS...DS/DW
NEAR TERM...JM/DS/DW
SHORT TERM...DS
LONG TERM...DW
AVIATION...JE
MARINE...DS/DW
HYDROLOGY...DS/DW
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Jun 29, 3:41 PM EDT, 12 hours 33 minutes before
Hazardous Weather Outlook National Weather Service New York NY 341 PM EDT Tue Jun 29 2021 CTZ005>012-NJZ002-103-104-NYZ067>071-301945- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Western Bergen-Eastern Bergen-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester- 341 PM EDT Tue Jun 29 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is also a slight risk of severe thunderstorms Wednesday afternoon and evening with the main threat being strong wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NJZ004-006-105>108-NYZ072>075-078-079-176>179-301945- Eastern Passaic-Hudson-Western Essex-Eastern Essex-Western Union- Eastern Union-New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northwest Suffolk-Northeast Suffolk-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 341 PM EDT Tue Jun 29 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ080-301945- Southwest Suffolk- 341 PM EDT Tue Jun 29 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ081-301945- Southeast Suffolk- 341 PM EDT Tue Jun 29 2021 This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-350-353-355-301945- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 341 PM EDT Tue Jun 29 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
Nearby
Excessive Heat Warnings in New Jersey, 2021Every excessive heat warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.